# SDR SWIA2019102346583

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT. POST RBL27 IB HALVE LWR CORNER CRACKED @ FASTENER. (C-CHECK) RO: 10/21/19. REPAIRED F.S. 409+128 VERTICAL POST, RBL 27, IB I.A.W. REO. WORK ACCOMPLISHED BY AAR.
